# SDR QXEA2009010401099

- Difficulty date: December 30, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 3,931 hours, 4,508 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RECEIVED A FLAP POWER CAUTION MESSAGE.  PERFORMED A ZERO FLAP LANDING WITHOUT INCIDENT.  PERFORMED RESET PROCEDURE IAW DH8-400-SL-27-002A.  NO DEFECTS NOTED.  NO FAULTS NOTED IN CDS.  SENT CDS INFO TO TECH FOR ANALYSIS.  RETURNED TO SERVICE.  NO PARTS REPLACED.
